RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 61, Number 3, Pages 431–441 (Mi tmf5765)  

Solvable model of the relativistic two-fermion bound-state problem with infinitely rising potentials

Z. K. Silagadze, A. A. Khelashvili


Abstract: A one-time relativistic equation for fermion-antifermion bound states with a special Lorentz structure of the quasipotential is considered. Radial equations free of the Klein paradox are obtained. For states with parity $\varepsilon_P=(-1)^{J+1}$, the equations admit exact analytic solutions. In the case of a linear potential with $J=0$ it is shown for the example of charmonium that the splittings of the excited levels can be smaller than in the nonrelativistic approach.

Full text: PDF file (1164 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 61:3, 1241–1248

Bibliographic databases:

Received: 20.07.1983

Citation: Z. K. Silagadze, A. A. Khelashvili, “Solvable model of the relativistic two-fermion bound-state problem with infinitely rising potentials”, TMF, 61:3 (1984), 431–441; Theoret. and Math. Phys., 61:3 (1984), 1241–1248

Citation in format AMSBIB
\Bibitem{SilKhe84}
\by Z.~K.~Silagadze, A.~A.~Khelashvili
\paper Solvable model of the relativistic two-fermion bound-state problem with infinitely rising potentials
\jour TMF
\yr 1984
\vol 61
\issue 3
\pages 431--441
\mathnet{http://mi.mathnet.ru/tmf5765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=778362}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 3
\pages 1241--1248
\crossref{https://doi.org/10.1007/BF01035010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ALJ5900011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5765
  • http://mi.mathnet.ru/eng/tmf/v61/i3/p431

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:194
    Full text:65
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019